# SDR UIEA2021101902250

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518681
- Part serial: 115186800548
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP CONTROL ERRATIC IN AUTO. TRIM VALVE CYCLES FULL OPEN AND CLOSED. COCKPIT TEMP HOT. TEMPERATURE CONTROLLED IN MAN MODE ONLY.( TRANSFER TO MDDR # 155413 CAT "C" PER DDG 21-61-02-03. DUE 29OCT21. PLACARDS INSTALLED.  /  LOG PAGE 1480331: REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER IAW 21-61-03. OPS CHECK GOOD. THIS CLOSES MDDR 155413. )
